It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 201 for acne off birth control. (0.023 seconds)


... I went off birth control three and a half months ago and would like go to back on. ... (16 replies)
... can someone please tell me how bad does the acne get when you come off birth control? ... (6 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)

... Did you have acne before birth control or was it a result? ... (3 replies)
... and it is what causes the weight gain and acne that come with birth control. Normally the weight gain is just water weight though, and supposedly the acne gets better once your body becomes use to that particular dosage of hormones. Switching the type of pill youre on will probably make your skin worse. ... (15 replies)
... which can affect your weight. So, I decided to go on Alesse. I read research that said Alesse cleared moderate acne well. I've been on it for a year now and it's not working. ... (2 replies)
... Because it is not the exactly the same thing as what you were prescribed, what I could say could be a little different. First off, birth control and weight gain are more often then not misunderstood. ... (8 replies)
... As far as birthcontrol... My first was ortho tricyclen which made me very sick with nausea, weight gain and gave me acne problems that I never had before. One thing about ortho tricyclen is that it did not interfere with my sex drive at all. ... (5 replies)
... I am now 4 months off of birth control and feel better than I have in awhile! ... (4 replies)
... the past year and my face is still a wreck! If I don't see any improvement soon then I am probably going to stop taking it. Some people think that I would have acne this bad with or without the pill, but I know its not true because my face clears up the week I am off it. ... (5 replies)
... has anyone or can anyone be allergic to birth control pills after taking it for a while? ... (2 replies)
... I have been on birth control for 9 years. every time i try to get off i break out in acne and have no periods. the longest i went off was 7 months, and no period all the while. my doctor told me the solution was ro get back on them. ... (1 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... o had a vasectomy so it was never an issue. Now I'm dating a man who does not want to get a vasectomy. I have had such poor results in the past with implants and birth control pills... implants caused me to bleed all the time, and birth controls turned me into an emotional wreck. ... (3 replies)
... resistance and stay around 1400 cal per week tons of water and no weight loss. So frustrated I though hmmm could the birth control pills be doing this? ... (4 replies)
... Not long after this incident I started birth control, not only for protection from being pregnant, but mainly for acne problems, cause my acne became quite severe. I have cystic acne. So because of my ambaracing and painful acne, my doctor started me on birth control to start out with. ... (0 replies)
... Last night I lost my birth control pack, and it brought a lot of questions to my mind. ... (7 replies)
... This is my story... I will first inform you that I am a 21 year old female so I should have already went through my acne stage. I never had a problem with acne until the last year and my skin has kinda gone crazy..I began taking birth control about 3 years ago.. ... (0 replies)
... Hey girls! I'm new here, and hoping to find some solace in your knowledge of birth control pills and your own experiences! Thanks in advance for any help you can give! ... (4 replies)
... oohed it. I was later told, by a friend who was then a premed student, that body aches are a rare but serious side effect. If you experience that, you should get off the pill at once. ... (4 replies)


Associated Tags: acne, bcp, birth control, bleeding, ortho evera, scared of birthcontrol, spotting before period, symptoms, uti

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 04:35 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!